RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2012, Volume 14, Issue 2, Pages 230–235 (Mi adm95)  

RESEARCH ARTICLE

Reduction of matrices over Bezout domains of stable range 1 with Dubrovin's condition in which maximal nonprincipal ideals are two-sides

Tetyana Kysila, Bogdan Zabavskiyb, Olga Domshab

a Khmelnitsky National University, The faculty of Applied Mathematics and Computer Technologies, Applied Mathematics and Social Informatics Department
b Lviv national university named after I. Franko, The faculty of Mechanics and Mathematics, The chair of Algebra and Logic

Abstract: It is proved that each matrix over Bezout domain of stable range $1$ with Dubrovin's condition, in which every maximal nonprincipal ideals are tho-sides ideals, is equivalent to diagonal one with right total division of diagonal elements.

Keywords: Bezout domain, domain of stable range 1, Dubrovin's condition, maximal nonprincipal ideal, right total division

Full text: PDF file (140 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 21.04.2012
Revised: 19.05.2012
Language:

Citation: Tetyana Kysil, Bogdan Zabavskiy, Olga Domsha, “Reduction of matrices over Bezout domains of stable range 1 with Dubrovin's condition in which maximal nonprincipal ideals are two-sides”, Algebra Discrete Math., 14:2 (2012), 230–235

Citation in format AMSBIB
\Bibitem{KysZabDom12}
\by Tetyana~Kysil, Bogdan~Zabavskiy, Olga~Domsha
\paper Reduction of matrices over Bezout domains of stable range 1 with Dubrovin's condition in which maximal nonprincipal ideals are two-sides
\jour Algebra Discrete Math.
\yr 2012
\vol 14
\issue 2
\pages 230--235
\mathnet{http://mi.mathnet.ru/adm95}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3099971}
\zmath{https://zbmath.org/?q=an:1290.15008}


Linking options:
  • http://mi.mathnet.ru/eng/adm95
  • http://mi.mathnet.ru/eng/adm/v14/i2/p230

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:146
    Full text:61
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020